MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 22 GA X 1-3/8IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 22 GA X 1-3/8IN; WIRE GUIDE CATHETER
Catalog Number RA-04122
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "piece of needle broke off in patient wrist".The patient was transferred 24 hours after the event and will no consultation for the remaining peice.Additional information received states "while patient was in our care, after incident, no acute condition signs or symptoms could be attributed to the metal.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "piece of needle broke off in patient wrist".The patient was transferred 24 hours after the event and will no consultation for the remaining piece.Additional information received states "while patient was in our care, after incident, no acute condition signs or symptoms could be attributed to the metal.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4) corrected data: section d.1.-brand name corrected to arrow ra cath set: 22 ga x 1-3/8in section d.4.-catalog # corrected to ra-04122 section d.4.-udi# corrected to : (b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit informs the user , "warning: to reduce the risk of guidewire damage, do not retract guidewire against edge of needle while in vessel.Precaution: do not reinsert needle into catheter; doing so may result in patient injury or catheter damage." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW RA CATH SET: 22 GA X 1-3/8IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24257462
Report Number9680794-2026-00065
Device Sequence Number8327177
Product Code DQX
UDI-Device Identifier00801902002754
UDI-Public(01)00801902002754(11)241020(17)290930(10)14F24K0372(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRA-04122
Device Lot Number14F24K0372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/27/2026
07/07/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/05/2026
07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED.
Patient SexUnknown